MathSciNet Relay Station
MathSciNet bibliographic data
MR1371680 (97c:22021) 22E50 (22E35)
Moy, Allen; Prasad, Gopal Jacquet functors and unrefined minimal $K$-types. Comment. Math. Helv. 71 (1996), no. 1, 98–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement